HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Hilbert schemes and simple singularities E6, E7 and E8

Files in This Item:
pre362.pdf1.03 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83508

Title: Hilbert schemes and simple singularities E6, E7 and E8
Authors: Nakamura, I. Browse this author
Issue Date: 1-Nov-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 362
Start Page: 1
End Page: 21
Abstract: For any finite subgroup G of S£(2, C) of order n, we consider HilbG(A.2 ) "a Hilbert scheme" parametrising G-invariant 0-dimensional subschemes of length n. HilbG (A.2 ) is a minimal resolution of a simple singularity A2 /G in the canonical manner. \Ve study HilbG(A2 ) in the cases of E5 1 E1 and Es in detail. As a consequence we have a new explana­tion for the ( classical) two-dimensional McKay correspondence in these cases as in the same manner as in [IN2].
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69112
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University